| Model Number |
0286 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2022
Type of Reportable Event
Malfunction
Event or Problem Description
This right ventricular (rv) lead exhibited high shock impedances out of range.The patient will be seeing in the clinic the next month.This rv lead remains in service.No adverse patient effects were reported.
Event or Problem Description
This right ventricular (rv) lead exhibited high shock impedances out of range.The patient will be seeing in the clinic the next month.Upon interrogation and vector breakdown, both right atrial (ra) to can and rv to ra are out of range.It was recommended to reprogram to rv to can and monitor.Additionally, it was recommended to consider performing a non-invasive programmed stimulation (nips) now that in a different vector to confirm ventricular fibrillation (vf) conversion.This rv lead remains in service.No adverse patient effects were reported.